# SDR ASAA2021071035337

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,606 hours, 14,974 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40LD8C
- Condition: Faulted
- Location: Cockpit
- Part time: 28,068 hours, 8,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O LOUD CLICKING SOUND COMING FROM MCP PANEL. RAPID CLICKING LASTED APPROX 2MIN. AUTO PILOT B & AUTO THROTTLE ON. ALL OTHER INDICATIONS NORMAL. TURNED OFF AUTO B & AUTO THROTTLE, LATER CLICKING RETURNED BUT MUCH SLOWER, LASTED COUPLE MINUTES. THEN RETURNED W/ RAPID CLICKING, NO SMOKE OR ELECTRICAL SMELL AT ANYTIME. GROUNDED - YES. DIVERSION TIME 29 MINUTES - REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34. OPS NORMAL. REF AMM 22-11-34. LLM TEST ACCOMPLISHED REF AMM 22-11-00. CHECKS GOOD. A/C REMAINS CAT IIIA, HGS QUALIFIED.
